Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there! I need some advice.

After trying a new aesthetician (From Head to Toe 7466 Beverly Blvd, LA, CA), my skin broke out in the worst way possible. I now have these gross, skin colored bumps all over my forehead & jaw that I don't really see as much as feel. They become visible when my skin is stretched though (like when I open my mouth, etc).
I bought mandelic acid serum 10% from MUAC and mandelic acid toner 5%, which I had used for about two weeks.

However, out of desperation, I also went to a dermatologist who prescribed me with tazorac and oral antibiotics (doxycycline). My question, can I use tazorac & mandelic acid serum alternately? My regimen will look like this:
 

Morning:
Wash face with Cetaphil Daily Facial Cleanser
Spot treat with Onexton
Moisturize with Lily of the Desert Aloe vera gel
Sunscreen

Oral: Doxycycline 100mg with meal

Evening: 

Mon & Thu
Wash face with Cetaphil Daily Facial Cleanser
Wait 30 minutes for skin to dry
Use Tazorac cream
Wait 30 minutes before putting Lily of the Desert Aloe Vera Gel

Tue, Wed, Friday, Sat, Sun
Wash face with normal cleanser
MUAC Mandelic Acid serum 10%
Spot treat red, tender zits with Onexton

Oral: Doxycycline 100mg with meal

Supplements:
I will be starting Doxycycline 100mg twice a day tomorrow. I also take Zinc, Vitamin C & Fish Oil. I will also start drinking kefir once to twice a day to replenish my normal gut flora in the midst of oral antibiotics.

I have decided to forego the use of mandelic acid toner as I feel that it makes my skin too dry. My skin is oily and dry at the same time. I currently have 8 cysts on my chin & jaw area, 3 cysts on my forehead and 2 on each side of my temple. Help?

Edited by skinhealth14

Share this post


Link to post
Share on other sites

You can,but it really depends on how your skin will be handling tazorac.It can be really rough at first so its best to just use tazorac and something calming/moisturizing .After some time,when your skin will get used to it ,you can start using mandelac acid,if You want to ,
I personally have a very weird skin,whenever Im on tazorac,and try to add something more,like vitamin C serum,etc ,my skin goes crazy;/ 
Sometimes,really indeed,the less is more;)

Share this post


Link to post
Share on other sites

Thank you for the response, lukii. I've decided to stop using mandelic acid for a couple of months until my skin gets accustomed to it. Thank you very much!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×